International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Volume 1 Issue 1, Part A

Some Propertıes of Rw-Locally Closed Sets In Topologıcal Spaces

Author: RS Wali and Prabhavati S Mandalageri
Abstract: In this paper, we introduce three weaker forms of locally closed sets called RW-LC sets, RW-LC* set and RW-LC** sets each of which is weaker than locally closed set and study some of their properties in topologivcal spaces.
Pages: 46-51, 541 Views, 19 Downloads
Download Full Article: Click Here
Call for book chapter